# SDR DXTA2008122203433

- Difficulty date: December 22, 2008
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N106QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK381
- Aircraft time: 2,386 hours, 2,201 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT DURING ICING CONDITIONS, H STAB FAIL ANNUNCIATOR CAME ON. CHECKED BOTH AMMETERS AND VERIFIED H STAB WAS FAILED.  INSPECTED THE STAB HEAT SYS AND FOUND "H STAB CONTROL" BREAKER OUT.  RESET BREAKER AND PERFORMED A GOOD OPS CHECK IAW MM 30-12-00 AND ALLOW HEAT TO CYCLE FOR SEVERAL MINUTES WITH NO FAILURE.
